43 looking for suggestions for under eye bags! 5'9" ~134 lbs. I reguraly get botox for the past 5 years (current pics show no botox since Christmas) however, the more botox I get, the less it works and more prominate my under bags become. My skin is very sensitive. I've had juvederm under my eyes (4 years ago) which created the bags in the first place, the dr. rushed though it, 1 month later used the enzyme to break it down to no avail. I need help please! I am tired of looking so tired!!!
Under Eye Bags, Fat Transfer, Blepharoplasty, Laser or Fillers? (photo)
Doctor Answers (4)
Under eye bags
It is difficult to tell from the pictures what is happening here on the lower lids. It is hard to tell if there are herniated fat bags present, or residual filler or just interstitial fluid present. There appears to be some lower lid wrinkles which can be addressed with either a pinch technique or fractionated laser.
Web reference: http://eyelids.com
Treatment of tired looking face
Thank you for the question and the photos. The ired looking face is attributed to several change in the face. The brows have dropped overtime, you have excess skin in the upper lid which the combination of both gives you that heavy look to your upper lid. There is excess skin in the lower lid and possible excess fat and possible dome muscle herniation. It is have to accept that juviderm lasted for four years.
I think what you need is upper face rejuvenation. This includes brow lift, upper and lower blepharoplasty and mid face suspension. As for the crows feet, it is best treated with botox. I wish you all the best
Laser Cosmetic Surgery
I would love to use a combination approach regarding your orbital questions. Laser Blepharoplasty with Laser Resurfacing can do wonders for you!
You might also like...
Juvederm is the wrong product for this area.
Also because Juvederm is a "cohesive" HA filler, a very large amount of enzyme is needed to get rid of it. It is unlikely that your doctor used enough enzyme in the lower eyelid area and some of this bogginess is due to residual juvederm. I would start with much more enzyme to see if the top of the cheek can be further improved.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.